# SDR USAA20100412BB050

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PVR  FLT 349  EN-ROUTE PHX TO PVR.  ON APPROACH, WITH FLAPS 1 SELECTED, THE NR 6 LEADING EDGE DEVICE DID NOT EXTEND.  THE OVERHEAD PANEL AND FORWARD FLAP TRANSIT AMBER LIGHT ILLUMINATED.  WHEN THE FLAPS WERE MOVED TO 15, MOVEMENT IN THE NR 6 LEADING EDGE DEVICE WAS NOTICED.  THE FLIGHT DECLARED AN EMERGENCY AND LANDED WITH FLAPS AT 15.  NO ROLL WAS NOTICED IN THE AIRCRAFT DURING FLAP EXTENSION.  MAINTENANCE REMOVED AND REPLACED THE NR 6 SLAT PROXIMITY SWITCH TARGET.
